# SDR DALA2015022501627

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 29,825 hours, 19,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CUSP WEB FROM STA 655 TO STA 715 RT SIDE.  REPLACED CUSP WEB IAW SRM 51-41. WEB WAS REMOVED TO PERFORM OVERWING FRAME REPLACEMENT DUE TO AD MANDATED INSPECTION FINDINGS.
